# SDR 2018FA0000148

- Difficulty date: April 10, 2018
- Submitted: April 20, 2018
- Operation: General aviation
- Aircraft: N532GP
- Make and model: Gulstm G150
- Aircraft serial: 221
- Aircraft time: 3,612 hours, 2,428 cycles
- Engine: Hnywl TFE73140AR
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 25G7115136001
- Part serial: NA
- Condition: Cracked
- Location: Hyd System
- Part time: 3,612 hours, 2,428 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 2 RIGHT MAIN HYD PRESSURE LINE IN AFT EQUIPMENT BAY HAD A SMALL CRACK IN THE BEND RADIUS.
